# SDR AALA991186

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N458AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49563
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1150-1184
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 6 TRACK CORRODED, STATION 1150 TO 1184.  INSTALLED TWO PLUG REPAIRS AT STATION 1150 AND 1184 PER SRM 53-05 FIG 4.  (M)
